# SDR CA090307001

- Difficulty date: January 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Condition: Cracked
- Location: Starter Gen
- Part time: 475 hours
- Component: Starter Gen
- Component part number: 14924HTH
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT INSP, THE HSG WAS NOTED TO BE CRACKED. STARTER WAS REPLACED AND NO FUTHER ISSUES WERE NOTED.
